# SDR SIMA20210611002

- Difficulty date: June 11, 2021
- Submitted: June 13, 2021
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 49,036 hours, 44,475 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH PHASE APROX @ 17000 FT WITH AUTOPILOT ON WE STARTED GETTING MECHANICAL MULTIPLE ALERTS GPWS WARNING " LANDING GEAR, BANK ANGLE, TOO LOW TERR, TERRAIN, TERRAIN," AURAL WARNING'S WITH NO EICAS MESSAGES. DECLARED EMERGENCY.-C/A-PERFORMED OPT OF EGPWS/WINDSHEAR SYSTEM IAW EMB145 AMM 34-41-00. OPT GOOD.
